# SDR UALA2010121504586

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 36,558 hours, 4,466 cycles
- Engine: Pwa PW4090
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 13
- Condition: Inoperative
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TRANSMISSION PROBLEM.  LEFT HF WILL NOT TUNE ABOVE 11MHZ. REPLACED HF TRANSCEIVER, OPS CHECKED OK.
